Doctor insights on:
No.: Thirst is a complex response that the brain processes, usually used to communicate to the person on the needs of fluids. If you are not drinking enough fluids, your body will let you know. This thirst response is decreased in elderly patients. ...Read more
Check with : Prescribing physician. Did you miss a dose? Missing can lead to seizures, do you feel it may have been a seizure? Any witnesses to it who could describe it to you more? The other possibility is if you are having kidney issues, dose may be too high or blood pressure is being affected. Either way, i would recommend seeing the prescribing doc for vitals and possible blood work to check kidneys. ...Read more
Allergies : Looks like you're allergic to one of the ingredients in the power bars. Try different brand or different formulation. Do not keep eating the bars that are causing the symptoms. ...Read more
Headache, drowsiness, pressure behind right eye, uncontrollable shaking in head/neck, uncontrollable twitching with eyes, body muscles contract?
See your doctor now: All of these symptoms are not normal. Not sure if your eye muscle twitching contracting is in unison with your body or not? Independently, twitching of the eyes can be benign if it's myokymia and caused by tiredness or exertion. However, it seems you need a physical exam in which your doctor can assess your eyes too, and give you a medical plan to follow. S/he may need to order labs too. ...Read more
Of course: Protein shakes are an unnecessary modern invention. Humans have been gaining muscle for thousands of years, with no protein shakes. A balanced healthy diet of natural foods is good enough for gaining muscle. If one wants to throw a meal into a blender to turn it into a shake, that's fine to do... but buying powders and supplements to make shakes will just use up hard-earned dollars. ...Read more
Seizures: A detailed history is needed. Uncontrollable body jerks could be seizure, if you have one side jerking and you are aware of it, this may represent simple partial seizures, if the jerking all over the body and you are fully awake, so this can not be seizure as generalized seizure causes complete brain shut down and loss of consciousness, electroencephalogram can help in diagnosis. ...Read more
Nystagmus?: I am not sure what do you mean by jitters? If the eyeball moves, then this is nystagmus and this is related to some kind of brain and congenital problem. If you mean movement of the eyelids, then this is eyelid spasm and these are sign of facial tics. The facial tic could be related to stress, Potassium deficiency, or some other problems. So please see a neurologist for either of these problems. ...Read more
My body goes into uncontrollable shakes? Legs and shoulders and arms shaking rapidly, heart beats fast. Tasted vomit once. Bornwith blood clot onbrain
Cold, usually: Often during anesthesia, your body temperature drops. When you are awakened, your body tries to warm it up any way it can, and shivering is one of those ways. Another cause can be different parts of the nervous system waking up at different times; if the parts that control shivering (and there are several) wake up first then you shiver more and harder. Men have this issue more than women. ...Read moreSee 2 more doctor answers
Sudden onset of cold sweat, weak, hot, shaking hands, fast breath, intense craving for sugar candy or orange juice. Stop after eating candy.....?
Blood sugar?: Sounds like one of a few things - anxiety or dehydration ( which were cured by time) or hypoglycemia (which was cured by the sugar). There are a few other less likely things down the list. You should eat, sleep and exercise regularly. If this is recurrent or you actually lose consciousness as a result of one of these episodes you might want to see someone. ...Read more
My son is experiencing blinking eyes and abnormal movements (quality: uncontrollable and repetitive, jerky) .
What causes a violent reaction to MRI Glucagon contrast? Lose all color. Shaking. Vomiting. Horrible cramps. Rapid heart rate. Sweating.
Blood sugar: Glucagon is a hormone that raises your blood sugar (among other effects) and sometimes causes nausea and vomiting. It's possible after the blood sugar rises for the body's response to lower blood sugar too far, and symptoms of low blood sugar can develop (hypoglycemia). Treatment for low blood sugar is to eat carbs. See http://www.med.umich.edu/1libr/radiology/Glucagon.pdf ...Read more
- Talk to a doctor live online for free
- Foot shakes uncontrollably
- Left hand shakes uncontrollably
- Leg shakes uncontrollably
- Ask a doctor a question free online
- Thumb shakes uncontrollably
- My head shakes uncontrollably
- Arm shakes uncontrollably
- Uncontrollable body shakes and chills after dring alcohol
- Hand shakes uncontrollably